# SDR MWEA00141

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9957807507
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE OF FLOORBOARD AT STATION 237 BETWEEN NR 3 AND NR 4 SEAT TRACKS ARE MODERATLY CORRODED.  FABRICATED AND INSTALLED FLOORBOARD.
